# SDR SWIA2020090452293

- Difficulty date: July 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT RBL9.00 FROM APPROXIMATELY FS559.00+112 TO FS621.00 HAS MULTIPLE LOCATIONS OF CORROSION.   SEAT TRACK SECTION LOCATED AT RBL-9 BETWEEN FS559.00+112 - FS621.00 IS OUT OF LIMITS DUE TO SEVERE PITING AND INTERGRANULAR CORROSION FOUND ON OVER 50% OF SEAT TRACK FASTENER HOLES REPLACE PART.  REPLACED SEAT TRACK PN 601R386631-3, RBL 9.00, FS 559.00+112 TO FS 621.00 REF CRJ 200 AMM.
